Pathwise approximation of stochastic differential equations on domains: higher order convergence rates without global Lipschitz coefficients


Jentzen, Arnulf ; Kloeden, Peter E.



DOI: https://doi.org/10.1007/s00211-008-0200-8
URL: https://link.springer.com/article/10.1007/s00211-0...
Additional URL: https://www.academia.edu/29764924/Pathwise_approxi...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Numerische Mathematik
Volume: 112
Issue number: 1
Page range: 41-64
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0029-599X , 0945-3245
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Jentzen, Arnulf ; Kloeden, Peter E. (2009) Pathwise approximation of stochastic differential equations on domains: higher order convergence rates without global Lipschitz coefficients. Numerische Mathematik Berlin [u.a.] 112 1 41-64 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item